# SDR 2018F00079

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: General aviation
- Aircraft: N825WL
- Make and model: Skrsky S61N
- Aircraft serial: 61825
- Aircraft time: 25,626 hours, 47,439 cycles
- Engine: Ge CT581402
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: S613520428
- Condition: Cracked
- Location: Mr Gearbox
- Component: Main Rotor Gear, Skrsky
- Component part number: S613520600046
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MAIN ROTOR GEARBOX EMERGENCY OIL LINE WAS LOSING OIL CAUSING INDICATION OF LOW GEARBOX OIL PRESSURE. THIS WAS CAUSE FOR AN EMERGENCY LANDING.
